# SDR AALA20091025LGA01

- Difficulty date: October 25, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 54,182 hours, 27,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19632
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 20DEF.
